# SDR UIEA2024042400311

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 108,691 hours, 19,057 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED UPPER CORNER OF SLAT 9 AT RH WING( DELAMINATION ON RH WING SLAT# 9 T/E WEDGE UPPER SKIN INBD CORNER WAS REPAIRED PER SRM 57-43-02-2R-1. NO FURTHER DEFECTS NOTED. )
